# SDR CA140108010

- Difficulty date: December 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 22,886 hours
- Engine: Cfmint CFM567B22
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 1957M10P03
- Condition: Cracked
- Location: Hp Turbine
- Part time: 22,731 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ESN 893899 WAS REMOVED FOR A PROACTIVE O/H.  DURING THE FLOURESCENT PENETRANT INSPECTION OF THE HIGH PRESSURE TURBINE ROTOR BLADES, IT WAS DISCOVERED THAT QTY 3 BLADES HAD TRANSITION ZONE FORWARD COOLING CIRCUIT CRACKING.  AN ADDITIONAL 5 BLADES EXHIBITED CRACKING AT THE MINIMUM NECK POINT ON THE FIRTREE AT THE CONVEX LOWER POINT.
